# SDR UIEA2019052304282

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,492 hours, 16,199 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310452
- Part serial: UNNEJ990
- Condition: Arced
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENGINE #1 UPPER IGNITION LEAD SYSTEM #1 HAS ARC MARKS AND PITTING AT EXCITER CONNECTION. ( REMOVED AND REPLACED #1 ENGINE UPPER IGNITION EXCITER BOX IAW AMM 74-11-01. OPS CHECK NORMAL. )
